Follow
Oriol Serra
Oriol Serra
Department of Mathematics, Universitat Politecnica de Catalunya
Verified email at upc.edu
Title
Cited by
Cited by
Year
Efficient dominating sets in Cayley graphs
IJ Dejter, O Serra
Discrete Applied Mathematics 129 (2-3), 319-328, 2003
1232003
A combinatorial proof of the removal lemma for groups
O Serra, L Vena
Journal of Combinatorial Theory, Series A 116 (4), 971-978, 2009
722009
A removal lemma for systems of linear equations over finite fields
D Kráľ, O Serra, L Vena
Israel Journal of Mathematics 187 (1), 193-207, 2012
682012
Transversals of additive Latin squares
S Dasgupta, G Károlyi, O Serra, B Szegedy
Israel Journal of Mathematics 126 (1), 17-28, 2001
662001
The lonely runner with seven runners
J Barajas, O Serra
arXiv preprint arXiv:0710.4495, 2007
482007
On upper bounds and connectivity of cages
ÂŮŇ ÂÓ, Ř ÖÓ, Ç ÖÖÝ
Australasian Journal of Combinatorics 38, 221-228, 2007
422007
Vosperian and superconnected abelian Cayley digraphs
YO Hamidoune, AS Lladó, O Serra
Graphs and Combinatorics 7 (2), 143-152, 1991
371991
On monochromatic solutions of equations in groups
PJ Cameron, J Cilleruelo, O Serra
Revista Matemática Iberoamericana 23 (1), 385-395, 2007
352007
On sums of dilates
J Cilleruelo, YO Hamidoune, O Serra
Combinatorics, Probability and Computing 18 (6), 871-880, 2009
302009
Punctured combinatorial nullstellensätze
S Ball, O Serra
Combinatorica 29 (5), 511-522, 2009
302009
On large (Δ, D)-graphs
J Gómez, MA Fiol, O Serra
Discrete Mathematics 114 (1-3), 219-235, 1993
301993
An analogue of Vosper's theorem for extension fields
C Bachoc, O Serra, G Zémor
Mathematical Proceedings of the Cambridge Philosophical Society 163 (3), 423-452, 2017
282017
On isoperimetric connectivity in vertex-transitive graphs
YO Hamidoune, AS Lladó, O Serra, R Tindell
SIAM Journal on Discrete Mathematics 13 (1), 139-144, 2000
282000
On subsets with small product in torsion-free groups
YO Hamidoune, AS Llad, O Serra
Combinatorica 4 (18), 529-540, 1998
271998
The connectivity of hierarchical Cayley digraphs
YO Hamidoune, AS Lladó, O Serra
Discrete applied mathematics 37, 275-280, 1992
271992
Connectivity of addition Cayley graphs
D Grynkiewicz, VF Lev, O Serra
Journal of Combinatorial Theory, Series B 99 (1), 202-217, 2009
252009
On the chromatic number of circulant graphs
J Barajas, O Serra
Discrete mathematics 309 (18), 5687-5696, 2009
232009
On complete subsets of the cyclic group
YO Hamidoune, AS Lladó, O Serra
Journal of Combinatorial Theory, Series A 115 (7), 1279-1285, 2008
232008
On the critical pair theory in Z/pZ
YO Hamidoune, O Serra, G Zémor
arXiv preprint math/0507561, 2005
232005
Large sets with small doubling modulo are well covered by an arithmetic progression
O Serra, G Zémor
Annales de l'Institut Fourier 59 (5), 2043-2060, 2009
222009
The system can't perform the operation now. Try again later.
Articles 1–20